Hi doctor Rassman,
I’m a 30 year old man from Belgium. For about 2 years I am following your blog daily. Thanks for this blog, because it reduced my concerns dramatically!
To keep my story short, I have severe depression and anxiety since January 2009. A couple of months after the start of my disease in 2009, I lost my hair density with a more see through scalp as result. Since then I lost more than 100 hairs daily, which made my disease worse. I lost everything, including my wife.
Now 3.5 years later I still have good coverage and I still can style my hair in such a way that people think that I have zero hairloss. I am using proscar 1.25 mg for about a year now, and the hairs I am losing in the shower are much thicker than they used to be. However, I am still depressed and obsessed with my hair, I really don’t know what to do. Please help me doctor Rassman :(
I visited your country about a year ago and love the place and its people.
You need to get a doctor to explore if this drug is impacting your state of mind (a potential very rare side effect). If I were your doctor, we would get to know each other… but I can not manage you from this distance. You need to get your depression under control, which may or may not be related to finasteride, since you said you had severe depression before starting the drug.